Access count of this item: 152

Files in This Item:
File Description SizeFormat 
1044-8.pdf1.02 MBAdobe PDFView/Open
Title: GAUGE-THEORETIC EQUATIONS FOR SYMMETRIC SPACES AND COMPLEX LAGRANGIAN SUBMANIFOLDS IN A HYPERKAHLER MODULI SPACE (Geometry of homogeneous spaces and submanifolds)
Authors: 大仁田, 義裕  KAKEN_name
Author's alias: Ohnita, Yoshihiro
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1044
Start page: 76
End page: 85
URI: http://hdl.handle.net/2433/62140
Appears in Collections:Geometry of homogeneous spaces and submanifolds

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.